# SDR UALA2012052102857

- Difficulty date: May 20, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 68,604 hours, 25,224 cycles
- Engine: Pwa PW2037
- Engine time: 2,000 hours, 61,761 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FOD DAMAGE ON ONE FAN BLADE.    BLADE IS BENT VICE CHIPPED.  EDDY CURRENT INSPECTION AND REPAIRED IAW MM 72-31-02.
